# SDR AWXA0001978

- Difficulty date: May 8, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Intercostal Cracked BS 178 WL 195 LBL 25C: Repaired Intercostal BS 178, WL 195, LBL 25 Per SRM 53-10-08
